# SDR AALA202107291427

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 62,328 hours, 25,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ON L2 DOOR SHOWING EXCESSIVE SLIDE MATERIAL FROM BOTTOM OF SLIDE BETWEEN GIRT BAR AND SLIDE ENCLOSURE. REPOSITIONED Z FOLD ON L2 DOOR SLIDE IAW AMM 25-66-01.
